Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: EV3 EVERCROSS; DILATION CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
EV3 EVERCROSS; DILATION CATHETER
Model Number
0.35" OTW PTA
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
10/02/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient underwent coronary angiography.During the procedure, the patient developed balloon being lodged in the distal aorta at the left iliac artery.Patient required surgery for extraction of the balloon.
New Search
Submit an Adverse Event Report
Brand Name
EVERCROSS
Common Device Name
DILATION CATHETER
Manufacturer
(Section D)
EV3
plymouth MN 55442
MDR Report Key
6075343
Report Number
MW5065778
Device Sequence Number
19072290
Product Code
LIT
UDI-Device Identifier
00821684062098
UDI-Public
(01)00821684062098(17)190223(10)
Initial Reporter State
CA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
11/01/2016
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
0.35" OTW PTA
Device Catalogue Number
AB35W08080080
Device Lot Number
A232691
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Concomitant Medical Products
and Therapy/Usage Dates
ENTRUST DELIVERY SYSTEM; EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
70 YR